MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Unify Assura CRT-D RF HV; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Unify Assura CRT-D RF HV; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CD3357-40C
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code Dyspnea (1816)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was hospitalized in clinic with an oxygen mask and was not very conscious.The reason for the hospitalization and oxygen mask was unclear.It was noted that the implantable cardioverter defibrillator (icd) could not be interrogated with a programmer using a wand and there was no magnet response.Several attempts to interrogate the icd were unsuccessful.The patient may have been pending an explant procedure, but this could not be conclusively confirmed by the patient's physician.There were no changes in patient condition or reported consequences.
 
Additional Manufacturer Narrative
Further information was requested but was unavailable at this time.

Brand Name
Unify Assura CRT-D RF HV
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50087370
Report Number2017865-2026-15973
Device Sequence Number18620136
Product Code NIK
UDI-Device Identifier05414734508186
UDI-Public(01)05414734508186(10)P000197116(17)260228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberCD3357-40C
Device Catalogue NumberCD3357-40C
Device Lot NumberP000197116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale